Clinical toxicology (Philadelphia, Pa.) · 2007
A case of mixed intoxication with isopropyl alcohol and propanol-1 after ingestion of a topical antiseptic solution.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Blanchet Benoit, Charachon Antoine, Lukat Stéphanie, Huet Estelle, Hulin Anne, Astier Alain
Аннотация
We report a mixed intoxication with isopropyl alcohol and propanol-1 in a hospitalized patient who ingested, on two separate days, two 100 ml bottles of a topical antiseptic solution containing isopropyl alcohol and propanol-1. Eight hours after the second ingestion, plasma concentrations of isopropanol, propanol-1 and acetone were 37 mg/dL, <10 mg/dL, and 227 mg/dl, respectively. Despite a lack of severe toxicity, 4-methylpyrazole (fomepizole) was initiated. This case points out the need to limit access to alcohol-containing antiseptic solutions on wards where alcoholic and psychotic patients are hospitalized.